# SDR 97ZZZX2302

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N522FB
- Make and model: Hughes 500N
- Aircraft serial: LN002
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 369A8230519
- Condition: Cracked
- Location: Rt Exhaust Stack
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END AFT OF RT STACK CRACKED APPROXIMATELY 2 INCHES ON BOTTOM STARTING AT END TRAVELING THROUGH REINFORCEMENT RIDGE THEN CURVING TOWARD OUTBOARD SIDE OF MAIN BODY OF STACK.
